International Journal of Automation and Control (IJAAC)

International Journal of Automation and Control

2008 Vol.2 No.2/3

Special Issue on Intelligent Technologies: Recent Advances and Applications

Guest Editors: Quang Ha, Gamini Dissanayake and Vladik Kreinovich


Pages Title and author(s)
153-177Application-motivated combinations of fuzzy, interval and probability approaches, and their use in geoinformatics, bioinformatics and engineering
Vladik Kreinovich
DOI: 10.1504/IJAAC.2008.022188
178-194An adaptive manoeuvring strategy for mobile robots in cluttered dynamic environments
Jaime Valls Miro, Tarek Taha, Dalong Wang, Gamini Dissanayake
DOI: 10.1504/IJAAC.2008.022176
195-212Calibration-free probabilistic image sensor model for Bayesian search and tracking
Shen Hin Lim, Tomonari Furukawa
DOI: 10.1504/IJAAC.2008.022177
213-231Automatic thresholding of license plate
Khalid Aboura
DOI: 10.1504/IJAAC.2008.022178
232-246Properties of creation and reduction according to the equinumber principle for adaptive vector quantisation
Michiharu Maeda, Kenichi Suzaki, Noritaka Shigei, Hiromi Miyajima
DOI: 10.1504/IJAAC.2008.022179
247-273Computational intelligence applications to crisis management in power systems
Michael Negnevitsky
DOI: 10.1504/IJAAC.2008.022180
274-285Intelligent technologies for real-time biomedical engineering applications
Hung Tan Nguyen
DOI: 10.1504/IJAAC.2008.022181
286-297A common disturbance decoupled observer for linear systems with unknown inputs
H. Trinh, P.S. Teh, Q.P. Ha
DOI: 10.1504/IJAAC.2008.022182
298-316Optimising vendor selection for information systems outsourcing under uncertainty
Hepu Deng, Alemayehu Molla
DOI: 10.1504/IJAAC.2008.022183
317-339Asymmetric information measures: how to extract knowledge from an expert so that the expert's effort is minimal
Hung T. Nguyen, Vladik Kreinovich, Elizabeth Kamoroff
DOI: 10.1504/IJAAC.2008.022184
340-364Extension of logical structures by safe extension of specialisation systems
Kiyoshi Akama, Ekawit Nantajeewarawat
DOI: 10.1504/IJAAC.2008.022185
365-375A strong law of large numbers of fuzzy set-valued random variables with slowly varying weights
Li Guan, Shoumei Li, Yukio Ogura
DOI: 10.1504/IJAAC.2008.022187
376-395Positive parts of convergent fuzzy set-valued martingales
Coenraad C.A. Labuschagne
DOI: 10.1504/IJAAC.2008.022186